# SDR DLM88090412

- Difficulty date: March 13, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 47,872 hours, 35,961 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304963
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP IB FIXED VANE HAD 2 GOUGES TO THE SKIN AND  PENETRATED INTO THE INTERNAL DOUBLER.  DAMAGE WAS NEAR XV1=211 AT THE AFT INBOARD CORNER.  DAMAGE WAS CLEANED UP AND AN SRM 51-70-2 PARAGRAPH 18B HOT BOND REPAIR WAS INSTALLED.  REPAIR WAS PERMANENT.
